American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 158 found      Go to page: 1 2 3 4 5 6

[61] A. I. Nazarov and F. V. Petrov. On Tabachnikov's conjecture. St. Petersburg Math. J. 19 (2008) 125-135. MR 2319514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Songjun Lv and Gangsong Leng. Cross $i$-sections of star bodies and dual mixed volumes. Proc. Amer. Math. Soc. 135 (2007) 3367-3373. MR 2322769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Henry Cohn and Abhinav Kumar. Universally optimal distribution of points on spheres. J. Amer. Math. Soc. 20 (2007) 99-148. MR 2257398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Stefano Campi and Paolo Gronchi. On volume product inequalities for convex sets. Proc. Amer. Math. Soc. 134 (2006) 2393-2402. MR 2213713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] G. Paouris. Concentration of mass and central limit properties of isotropic convex bodies. Proc. Amer. Math. Soc. 133 (2005) 565-575. MR 2093081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Zokhrab Mustafaev. The ratio of the length of the unit circle to the area of the unit disc in Minkowski planes. Proc. Amer. Math. Soc. 133 (2005) 1231-1237. MR 2117226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Bo'az Klartag. A geometric inequality and a low $M$-estimate. Proc. Amer. Math. Soc. 132 (2004) 2619-2628. MR 2054787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Erwin Lutwak, Deane Yang and Gaoyong Zhang. On the $L_{p}$-Minkowski problem. Trans. Amer. Math. Soc. 356 (2004) 4359-4370. MR 2067123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. J. Gardner. The Brunn-Minkowski inequality. Bull. Amer. Math. Soc. 39 (2002) 355-405. MR 1898210.
Abstract, references, and article information   
View Article: PDF

[77] A. Giannopoulos, M. Hartzoulaki and G. Paouris. On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body. Proc. Amer. Math. Soc. 130 (2002) 2403-2412. MR 1897466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Erwin Lutwak, Deane Yang and Gaoyong Zhang. A new affine invariant for polytopes and Schneider's projection problem. Trans. Amer. Math. Soc. 353 (2001) 1767-1779. MR 1813595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF

[81] A. B. J. Kuijlaars and E. B. Saff. Asymptotics for minimal discrete energy on the sphere. Trans. Amer. Math. Soc. 350 (1998) 523-538. MR 1458327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Noah Samuel Brannen. The Wills conjecture. Trans. Amer. Math. Soc. 349 (1997) 3977-3987. MR 1373630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] B. V. Dekster. The Jung Theorem in metric spaces of curvature bounded above. Proc. Amer. Math. Soc. 125 (1997) 2425-2433. MR 1389515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] G. D. Chakerian and E. Lutwak. Bodies with similar projections. Trans. Amer. Math. Soc. 349 (1997) 1811-1820. MR 1390034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] K. J. Swanepoel. Extremal problems in Minkowski space related to minimal networks. Proc. Amer. Math. Soc. 124 (1996) 2513-2518. MR 1327047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] J. R. Sangwine-Yager. A generalization of outer parallel sets of a convex set . Proc. Amer. Math. Soc. 123 (1995) 1559-1564. MR 1233984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] R. J. Gardner. On the Busemann-Petty problem concerning central sections of centrally symmetric convex bodies . Bull. Amer. Math. Soc. 30 (1994) 222-226. MR 1246466.
Abstract, references, and article information   
View Article: PDF

[89] R. J. Gardner. Intersection bodies and the Busemann-Petty problem . Trans. Amer. Math. Soc. 342 (1994) 435-445. MR 1201126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Jonathan E. Spingarn. An inequality for sections and projections of a convex set . Proc. Amer. Math. Soc. 118 (1993) 1219-1224. MR 1184087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 158 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia